# SDR A6WA200840090

- Difficulty date: February 4, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 12,335 hours, 11,323 cycles
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACK AT FS 621.0 AND MEMBER BEAM OF CARGO DOOR.  (K)  ANGLE REPLACED  IAW SRM 51-2-16 AND 51-42-20.  (M)
